# SDR DHL2004750045

- Difficulty date: December 9, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DAMAGED AND WING DAMAGED DUE TO INCIDENT, AFTER TOUCHDOWN THE RIGHT HAND MAIN LANDING GEAR COLLAPSED.  REPAIRED RT MLG & WING DAMAGE IAW JC NR000000001 WO 600012457
